Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 14 found articles
 
 
  De la K-théorie algébrique vers la K-théorie hermitienne
 
 
Title: De la K-théorie algébrique vers la K-théorie hermitienne
Author: Karoubi, Max
Appeared in: Comptes Rendus mathematique
Paging: Volume 341 (2005) nr. 6 pages 4 p.
Year: 2005
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands